# SDR SWAA2025021388732

- Difficulty date: January 23, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 71,777 hours, 37,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RBL 45.5 BS616+10; BS616+13; BS616+14; BS639+15; BS663+15; BS663+18; WL 208 (MARKED)<[01] CERTIFY ACTION #2;[02] UPDATED MEASUREMENT TABLE;[03] PARTIAL UPDATE STEP #4;[04] REMOVED AND REMPLACED SEAT TRACK FROM RBL 45 BS 540 TO BS 727B WL 208 PER SRM 51-40-02-0G-0 AND DWG 144A5300 ID:0002 REV: E;[05] VERIFIED CORRECTIVE ACTION ENTRY 4.;[06] REMOVED CORROSION ON SEAT TRACK STATION 663+15; RBL 45.5; WL 208 PER SRM 51-10-02-0G-0. MAX MATERIAL REMOVED WAS .045' 1' BY 1'. OUT OF LIMITS PER SRM 53-0-52-1A-1. REMOVED AND REPLACED SEAT TRACK FROM RBL 45 BS 540 TO BS 727B WL 208 PER SRM 51-40-02-0G-0 AND DWG 144A5300;[07] CARD COMPLETED;[08] VERIFIED CORRECTIVE ACTION COMPLETE
